Clinical trials: Diarrhea Due to Clostridium Difficile
Diarrhea Due to Clostridium Difficile
Host Immune Response to Clostridium Difficile Infection (ICD)
Clostridium difficile is responsible for up to 25% of reported antibiotic associated diarrhea cases and virtually all cases of pseudomembranous colitis (PMC). The clinical spectrum of C.
- Trial name
- ICD (NCT02440438)
- Testing
- Blood sampling
- Where
- France
- Volunteers
- 56 people
- Sponsor
- Hospices Civils de Lyon
Clostridium Difficile
Transplantation of Cultured Gut Microflora to Repeat Antibiotic-induced Diarrhea Due to Clostridium Difficile
Patients who have received antibiotics and thereafter developed diarrhea are investigated for presence of Clostridium difficile toxin. Primary treatment is given with oral metronidazole/vancomycin.
- Trial name
- NCT02857582
- Testing
- Cultured human intestinal microbiota, Vancomycin, Metronidazole
- Where
- Sweden
- Volunteers
- 60 people
- Sponsor
- Per Hellström